# SDR DALA2023061204749

- Difficulty date: June 9, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 107,413 hours, 16,133 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0193 -DIV- TO DUB DUE TO LAVATORIES INOP. CORRECTIVE ACTION: UPON ARRIVAL THE LAV TANKS WERE FOUND TO BE FULL. SERVICED AND OPS CHECKS NORMAL.(4795574)
